Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
af1

Acne! Please help.. I'm desperate!

Recommended Posts

Its been about 2 years now ..

My acne is lowering my self-esteem like crazy..

I don't want to go anywhere because I don't want people looking at my nasty face.

I didn't even bother going to my college classes because of my horrible acne.. (I'm going to end up having to pay like $2000)

I've tried proactiv, many over the counter stuff.. nothing works!

I recently went to the dermatologist and he prescribed me with some 100mg minocycline (take daily) and some tretinoin cream for my skin which is making my face peel off like crazy and I don't know if I should be rubbing the skin to fall off or scratch it off or just let it fall off by itself.

Also I just washed my face with proactiv renewing cleanser and when I put the toner on my face it burned red and started bleeding :(

PLEASE HELP!

here are pictures of my face

Share this post


Link to post
Share on other sites
Its been about 2 years now ..

My acne is lowering my self-esteem like crazy..

I don't want to go anywhere because I don't want people looking at my nasty face.

I didn't even bother going to my college classes because of my horrible acne.. (I'm going to end up having to pay like $2000)

I've tried proactiv, many over the counter stuff.. nothing works!

I recently went to the dermatologist and he prescribed me with some 100mg minocycline (take daily) and some tretinoin cream for my skin which is making my face peel off like crazy and I don't know if I should be rubbing the skin to fall off or scratch it off or just let it fall off by itself.

Also I just washed my face with proactiv renewing cleanser and when I put the toner on my face it burned red and started bleeding :(

PLEASE HELP!

here are pictures of my face

I am on minocycline as well. If your face is peeling off like crazy call your derm and ask him/her to prescribe you something milder. I think you need to be gentle with your skin so skip the toner and opt for gentler practices such as a gentle cleanser like Cetaphil or Eucerin Redness Relief, etc. Also, it's very important that you moisturize, try gently massaging jojoba oil into your skin, all of the flakes will slough off.

Share this post


Link to post
Share on other sites

Yeah I feel your pain; I'm in high school and prom is coming up and this bastard acne is fking up my confidence.

Your skin might be peeling because your cleanser is too strong, look for the words "extra gentle" and get that kind of cleanser. Also, when you touch your skin try to barely touch it at all.

The toner is probably too strong as well if it's causing your face to bleed... if it's turning it slightly red then that's natural since toners are acidic.

Don't miss out on your classes though!

Share this post


Link to post
Share on other sites

Well, try applying the topical every other day and use only water or a very mild cleanser. Proactive stuff is too harsh for a lot of people.

Personally, none of those things ever helped me. Nothing a derm ever said or prescribed ever helped me. BHA is the only commercial topical that I've found to be beneficial. Have you tried nutrition? Try taking zinc. And eat real nutrient dense food and less sugar.

Share this post


Link to post
Share on other sites

Hey, Acne is a real pain, but you must not give up. Dont mean to get all religious on you but ask God to cure you, it has worked for me! I was diagnosed with adult acne not to long ago :( , I am only 19 about to be 20 and I was sooooo scared that my derm might give me something that wouldnt work but God bless me with a derm that knowS whats she is doing, i also prayed for the medicine she gave me before i put it on my face. And of course i did my reasearch. Okay so I have back acne and acne mostly around my mouth and jawline chin. I was persrcibed TAZ .05 CREAM AT NIGHT and DUAC .o5 cream every morning. I also have oily skin. I have been on it for about 2 weeks and my jaw line is cleared my chin is getting there and my back is still going through it's break out period from the TAZ. dO YOU REASEARCH AND YOU WILL FIND THAT THIS WAS A BREAK THROUGH FOR ACNE. Be bless.

Share this post


Link to post
Share on other sites

I really don't think you should be using ProActiv products in tandem with Retin A. A mild cleanser is all you need, especially while your skin is still adjusting to tretinoin.

I'm moving your post to Prescriptions -- Topical Retinoids. I suggest you read the pinned posts at the top of the forum.

Share this post


Link to post
Share on other sites

Hello there I can send you before and after pictures yours unfortunately are not coming up so I don't know how severe you are, but I think I was the worst of the worst so email me and I'll let you see before and after pictures of me! I love my face now, Proactiv helps mainly in prevention but was not my ultimate solution to the existing problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×